# SDR IPXA2015121396665

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 47,885 hours, 15,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC268
- Part serial: 0019X06P
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EVAS UNIT WITHOUT FUNCTION.  F/O EVAS UNIT REPLACED IAW AMM 25-69-00, PB 401, REV. 116.03, DATED 12-08-15.  PN OFF-ON: 107STC-268, SN OFF: 0019 X 06P, SN ON: 0030 X 09P.  EFF REF IPC: 25-60-00-90,  ITEM -002 REV 79.00, DATED 11-12-15.
